MAUDE Adverse Event Report: COVIDIEN PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 980 ventilator generated an error message.Although requested, it is unknown if the patient was connected to the ventilator at the time of the reported event.The service engineer (se) inspected the device and found diagnostic codes in the ventilators memory logs.The se installed a new version of software.The se performed calibrations and extended self-testing on the device and all tests passed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The reported issue occurred during routine service and repair.The ventilator was not on a patient at the time of the event.

Brand Name
PURITAN BENNETT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6634976
Report Number8020893-2017-06528
Device Sequence Number6522
Product Code CBK
UDI-Device Identifier10884521172593
UDI-Public10884521172593
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2017
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date06/12/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1